# SDR AALA20131108007

- Difficulty date: November 7, 2013
- Submitted: November 15, 2013
- Operation: Air carrier
- Aircraft: N591AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53254
- Aircraft time: 68,995 hours, 30,141 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS IN THE COCKPIT & GALLEY FAILED TEST.  REPLACED B5-23 BATTERY PACK.  OPERATIONS CHECKED NORMAL.
